# SDR REXA201100460

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 24,382 hours, 22,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS CABIN PRESSURE FLOOR SILL ASSY HAS AREAS OF CORROSION BETWEEN FS 409+128 AND FS 559.  REAPRIED IAW BSC EO 601R-53-L00129 AND BOMBARDIER REO 601R-53-41-666.
